# SDR C2XA10RI119

- Difficulty date: September 15, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 14,883 hours, 8,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3145 - RIC - DURING ROUTINE MAINTENANCE, MX FOUND ROW 12A EMERGENCY EXIT LIGHT INOPERATIVE.  MX RE-SECURED ELECTRICAL CONNECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
